Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Quivers with potentials and their representations II: Applications to cluster algebras


Authors: Harm Derksen, Jerzy Weyman and Andrei Zelevinsky
Journal: J. Amer. Math. Soc. 23 (2010), 749-790
MSC (2010): Primary 16G10; Secondary 16G20, 16S38, 16D90
Published electronically: February 8, 2010
MathSciNet review: 2629987
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We continue the study of quivers with potentials and their representations initiated in the first paper of the series. Here we develop some applications of this theory to cluster algebras. As shown in the ``Cluster algebras IV'' paper, the cluster algebra structure is to a large extent controlled by a family of integer vectors called $ \mathbf{g}$-vectors, and a family of integer polynomials called $ F$-polynomials. In the case of skew-symmetric exchange matrices we find an interpretation of these $ \mathbf{g}$-vectors and $ F$-polynomials in terms of (decorated) representations of quivers with potentials. Using this interpretation, we prove most of the conjectures about $ \mathbf{g}$-vectors and $ F$-polynomials made in loc. cit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 16G10, 16G20, 16S38, 16D90

Retrieve articles in all journals with MSC (2010): 16G10, 16G20, 16S38, 16D90


Additional Information

Harm Derksen
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: hderksen@umich.edu

Jerzy Weyman
Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
Email: j.weyman@neu.edu

Andrei Zelevinsky
Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
Email: andrei@neu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-10-00662-4
PII: S 0894-0347(10)00662-4
Received by editor(s): April 16, 2009
Received by editor(s) in revised form: November 13, 2009
Published electronically: February 8, 2010
Additional Notes: The first author was supported by the NSF grants DMS-0349019 and DMS-0901298.
The second author was supported by the NSF grant DMS-0600229.
The third author was supported by the NSF grants DMS-0500534 and DMS-0801187, and by a Humboldt Research Award.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.